# SDR HNAA2011120600413

- Difficulty date: December 6, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 48,531 hours, 53,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OI3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH EMERGENCY LIGHT IS INOP AT ROW 1DF.  R & R BULB AND ROW 1DF, OPS CHECKED GOOD.
